Ghent University Academic Bibliography

Advanced

THE NONEXISTENCE OF CERTAIN REGULAR GENERALIZED POLYGONS.

H VANMALDEGHEM (1995) ARCHIV DER MATHEMATIK. 64(1). p.86-96
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
ARCHIV DER MATHEMATIK
Arch. Math.
volume
64
issue
1
pages
86-96 pages
Web of Science type
Article
ISSN
0003-889X
language
English
UGent publication?
yes
classification
A1
id
192131
handle
http://hdl.handle.net/1854/LU-192131
date created
2004-01-14 13:41:00
date last changed
2016-12-19 15:38:12
@article{192131,
  author       = {VANMALDEGHEM, H},
  issn         = {0003-889X},
  journal      = {ARCHIV DER MATHEMATIK},
  language     = {eng},
  number       = {1},
  pages        = {86--96},
  title        = {THE NONEXISTENCE OF CERTAIN REGULAR GENERALIZED POLYGONS.},
  volume       = {64},
  year         = {1995},
}

Chicago
VANMALDEGHEM, H. 1995. “The Nonexistence of Certain Regular Generalized Polygons.” Archiv Der Mathematik 64 (1): 86–96.
APA
VANMALDEGHEM, H. (1995). THE NONEXISTENCE OF CERTAIN REGULAR GENERALIZED POLYGONS. ARCHIV DER MATHEMATIK, 64(1), 86–96.
Vancouver
1.
VANMALDEGHEM H. THE NONEXISTENCE OF CERTAIN REGULAR GENERALIZED POLYGONS. ARCHIV DER MATHEMATIK. 1995;64(1):86–96.
MLA
VANMALDEGHEM, H. “The Nonexistence of Certain Regular Generalized Polygons.” ARCHIV DER MATHEMATIK 64.1 (1995): 86–96. Print.